# SDR DALA2024060205733

- Difficulty date: June 1, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 76,888 hours, 29,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6704, 3L GIRT BAR LOCK ASSY FELL OFF 3L GIRT BAR. CORRECTIVE ACTION: FOUND GIRT BAR END RE-ATTACHED GIRT BAR END WITH ORIG HARDWARE. OPERATED DOOR ENGAGMENT HANDLE OPERATES NORMAL. (LP 4832077)
